Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    SIZZLA is offline New Member
    Join Date
    Dec 2002
    Posts
    25

    Help! Itchy shoulder.....WTF??

    This is my first time on injection so i'm kinda concerned. I have gone thru 4 shots so far of spectra labs DECA . 2 in the left shoulder and 2 in the right. When i did my right shoulder wednesday nite when i woke up it was itchy as hell. It is a couple days since and it is still itchy, not as bad but its still there. Has anyone ever had this? Is this an allergic reaction? I'm wondering whats going on and if its bad. I dont want to stop but would it get worse?
    Thanks in advance for any help.

  2. #2
    brs
    brs is offline New Member
    Join Date
    Nov 2002
    Posts
    42
    That happens to me sometimes, I personally dont think it's a big deal. It never has gotten any worse for me. It may be a reaction to the BA or alcohol. Just make sure ur being sterile with ur stuff and you'll be safe. Hope that helps bro.

  3. #3
    SIZZLA is offline New Member
    Join Date
    Dec 2002
    Posts
    25
    Feewww, yes it did help.
    Thanks for responding brs.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •